Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Injection in my foot

Posted by Joe k. on 3/02/02 at 23:21 (075507)

I have recently had an injection in my foot to help my tarsal tunnel syndrome and a heel spur. My foot has swelled and I have lost feeling through it and it has been two days now since the injections. Is this normal for my foot to swell and for it to lose feeling? I keep putting ice on it but, it doesn't seem to be helping and I AM KIND OF WORRIED BECAUSE IT IS THE WEEKEND AND THE SWELLING HASN'T GONE DOWN AT ALL... could you please give me some advice that may help or should I get to another doctor right away?

Re: Injection in my foot

Carole C in NOLA on 3/03/02 at 00:12 (075510)

Joe, I'm not a doctor and I've never had one of those shots, but I think you should call your doctor even though it's the weekend, or get another doctor right away. Maybe you are having some kind of bad reaction to the shot. If this kind of thing generally happens I think your doctor would have told you!

Carole C

Re: Injection in my foot

Sharon W on 3/03/02 at 09:52 (075526)

Joe,
I'm not a Dr. but I've had steroid injections. There was some SLIGHT swelling that same afternoon, but nothing like what you describe. Sounds like you need to get hold of a Dr. to check it out.
-- Sharon

Re: Injection in my foot

DR Zuckerman on 3/03/02 at 12:56 (075537)

You are having a reaction to the injections. Don't worry not going to die or lose your foot. Rest, elevation hot and cold soaks. Call the doctor asap

Re: Injection in my foot

Carole C in NOLA on 3/03/02 at 00:12 (075510)

Joe, I'm not a doctor and I've never had one of those shots, but I think you should call your doctor even though it's the weekend, or get another doctor right away. Maybe you are having some kind of bad reaction to the shot. If this kind of thing generally happens I think your doctor would have told you!

Carole C

Re: Injection in my foot

Sharon W on 3/03/02 at 09:52 (075526)

Joe,
I'm not a Dr. but I've had steroid injections. There was some SLIGHT swelling that same afternoon, but nothing like what you describe. Sounds like you need to get hold of a Dr. to check it out.
-- Sharon

Re: Injection in my foot

DR Zuckerman on 3/03/02 at 12:56 (075537)

You are having a reaction to the injections. Don't worry not going to die or lose your foot. Rest, elevation hot and cold soaks. Call the doctor asap